MathSciNet Relay Station
MathSciNet bibliographic data
MR1056129 35A20 (35B65 35Q60 76X05 82D10)
Benachour, Saïd Analyticité des solutions des équations de Vlassov-Poisson. (French) [Analyticity of the solutions of the Vlasov-Poisson equations] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 1, 83–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement